# SDR 2024FA0000732

- Difficulty date: September 23, 2024
- Submitted: September 24, 2024
- Operation: General aviation
- Aircraft: SIAEC
- Make and model: Boeing 787-8
- Aircraft serial: 37122
- Aircraft time: 28,147 hours, 6,323 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Switch Panel
- Condition: Failed Insp
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

9V-OFE IS CURRENTLY IN HANGAR. DURING ACCOMPLISHMENT OF ADSI IB78S250100, THE CAPTAIN SEAT ROCKER SWITCH COVER ASSEMBLY WAS FOUND UNSERVICEABLE DURING INSPECTION.
